Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 236, NWS Little Rock, AR

December 21, 2021White County, Woodruff County, Arkansas

NWS Little Rock, AR issued this river flood warning at Dec 21, 2021, 8:20 AM CST for White County, Woodruff County, Arkansas. It took effect at Dec 22, 2021, 8:40 AM CST. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Dec 21, 2021, 8:20 AM CST (14:20 UTC)
In effect from
Dec 22, 2021, 8:40 AM CST
Expired
Dec 24, 2021, 8:27 PM CST
In force
60 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River near Augusta (AUGA4). The gauge peaked at 27.00 ft at Dec 23, 2021, 9:00 AM CST.

actionminormoderate2025303512/2112/2212/2312/2412/2512/26
Action stage
25.5 ft
Minor stage
26 ft
Moderate stage
34 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07074850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

160 
WGUS44 KLZK 211420
FLWLZK

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Little Rock AR
820 AM CST Tue Dec 21 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-221430-
/O.NEW.KLZK.FL.W.0236.211222T1600Z-000000T0000Z/
/AUGA4.1.ER.211222T1600Z.211225T0000Z.000000T0000Z.NO/
820 AM CST Tue Dec 21 2021

...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 28.0 feet, Roads in Henry Gray Hurricane Lake 
  Wildlife Management area flooded. Thousands of acres of cultivated 
  land flooded in White and Woodruff counties.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Tuesday the stage was 23.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning and continue rising to a crest of 27.1
    feet Friday evening.
  - Flood stage is 26.0 feet.


&&

           Fld   Observed        Forecast 6 AM      Crest           
Location   Stg   Stg Day/Time   Wed   Thu   Fri  Crest  Time  Date  

White River
Augusta    26.0  23.0 Tue 8 AM  25.8 26.8 27.0   27.1 6 PM 12/24    


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

67
7 follow-up statements
777 
WGUS84 KLZK 220116
FLSLZK

Flood Statement
National Weather Service Little Rock AR
716 PM CST Tue Dec 21 2021

...The Flood Warning continues for the following river in Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-230130-
/O.CON.KLZK.FL.W.0236.211222T1600Z-000000T0000Z/
/AUGA4.1.ER.211222T1600Z.211224T0600Z.000000T0000Z.NO/
716 PM CST Tue Dec 21 2021

...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Tuesday the stage was 24.8 feet.
  - Forecast...The river will rise above flood stage late
    Wednesday morning, then continuing to rise to 27.0 feet by
    Sunday morning. It will then slowly fall to 26.7 feet and
    begin rising again on Wednesday, December 29. It will rise to
    26.8 feet on Thursday, December 30. Thereafter, the river
    will slowly begin to fall, but remain in minor flood stage.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Wed   Thu   Fri  Crest  Time  Date  

White River
Augusta    26.0  24.8 Tue 6 PM  26.5 26.9 27.0   27.0 12 AM 12/24   


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

CTP
193 
WGUS84 KLZK 221440
FLSLZK

Flood Statement
National Weather Service Little Rock AR
840 AM CST Wed Dec 22 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-231445-
/O.EXT.KLZK.FL.W.0236.211222T1440Z-000000T0000Z/
/AUGA4.1.ER.211222T1041Z.211223T1200Z.000000T0000Z.NO/
840 AM CST Wed Dec 22 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...From this morning until further notice.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Wednesday the stage was 26.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM CST Wednesday was 26.3 feet.
  - Forecast...The river will rise to 27.0 feet early Thursday
    morning. The river is then expected to remain steady near
    27.0 feet through Tuesday, December 28th.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 6 AM      Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

White River
Augusta    26.0  26.3 Wed 8 AM  27.0 27.0 27.0   27.0 6 AM 12/23    


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

233
523 
WGUS84 KLZK 230056
FLSLZK

Flood Statement
National Weather Service Little Rock AR
656 PM CST Wed Dec 22 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-240100-
/O.CON.KLZK.FL.W.0236.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.211222T1041Z.211223T1800Z.000000T0000Z.NO/
656 PM CST Wed Dec 22 2021

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...Until further notice.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Wednesday the stage was 26.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CST Wednesday was 26.8 feet.
  - Forecast...The river is expected to rise to a crest of 27.0
    feet early tomorrow afternoon. Thereafter, the river will
    remain near to slightly above flood stage through late
    December.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

White River
Augusta    26.0  26.8 Wed 6 PM  27.0 26.9 26.8     *NEAR CREST*   


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

DTC
850 
WGUS84 KLZK 231821
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1221 PM CST Thu Dec 23 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-241830-
/O.EXT.KLZK.FL.W.0236.000000T0000Z-211226T2200Z/
/AUGA4.1.ER.211222T1041Z.211223T1500Z.211225T1600Z.NO/
1221 PM CST Thu Dec 23 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...Until Sunday afternoon.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 11:00 AM CST Thursday the stage was 26.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 AM CST Thursday was 27.0 feet.
  - Forecast...The river is expected to remain nearly steady
    through Friday morning, and then fall below flood stage
    Saturday afternoon. The river will continue falling to around
    22.0 feet Monday evening.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 12 PM     Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

White River
Augusta    26.0  26.9 Thu 11 AM 26.6 25.9 23.8       Falling      


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

46
259 
WGUS84 KLZK 240025
FLSLZK

Flood Statement
National Weather Service Little Rock AR
625 PM CST Thu Dec 23 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-250030-
/O.EXT.KLZK.FL.W.0236.000000T0000Z-211226T1800Z/
/AUGA4.1.ER.211222T1041Z.211223T1500Z.211225T1200Z.NO/
625 PM CST Thu Dec 23 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...Until early Sunday afternoon.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Thursday the stage was 26.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CST Thursday was 27.0 feet.
  - Forecast...The river is expected to fall below flood stage
    Saturday morning and continue falling to 20.8 feet Sunday,
    January 02.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

White River
Augusta    26.0  26.7 Thu 6 PM  26.2 25.3 23.4       *FALLING*      


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

DTC
275 
WGUS84 KLZK 241518
FLSLZK

Flood Statement
National Weather Service Little Rock AR
918 AM CST Fri Dec 24 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-251530-
/O.EXT.KLZK.FL.W.0236.000000T0000Z-211226T1500Z/
/AUGA4.1.ER.211222T1041Z.211223T1500Z.211225T0900Z.NO/
918 AM CST Fri Dec 24 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SUNDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...White River At Augusta.

* WHEN...Until late Sunday morning.

* IMPACTS...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Friday the stage was 26.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CST Friday was 26.5 feet.
  - Forecast...The river is expected to rise to a crest of 26.4
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 26.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 12 PM     Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

White River
Augusta    26.0  26.4 Fri 9 AM  25.7 25.2 24.4   26.4 12 PM 12/24   


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

55
610 
WGUS84 KLZK 250227
FLSLZK

Flood Statement
National Weather Service Little Rock AR
827 PM CST Fri Dec 24 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

ARC145-147-250330-
/O.CAN.KLZK.FL.W.0236.000000T0000Z-211225T0227Z/
/AUGA4.1.ER.211222T1041Z.211223T1500Z.000000T0000Z.NO/
827 PM CST Fri Dec 24 2021

...FLOOD WARNING IS CANCELLED THIS EVENING...

The Flood Warning is cancelled for
  the White River At Augusta.

* ADDITIONAL DETAILS...
  - At 8:00 PM CST Friday the stage was 25.9 feet.
  - Forecast...The river is expected to fall to 21.1 feet Monday,
    January 03.
  - http://www.weather.gov/safety/flood

&&

           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

White River
Augusta    26.0  25.9 Fri 8 PM  25.5 25.0 24.2       *FALLING*      


&&

LAT...LON 3514 9152 3525 9146 3537 9150 3534 9136
      3521 9133 3515 9137


$$

DTC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Dec 21, 6:02 AM CST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 21, 6:02 AM CST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
602 AM CST Tue Dec 21 2021

.AVIATION...21/06Z TAF CYCLE

Where skies have cleared overnight, localized dense fog/freezing
fog has formed, producing LIFR/VLIFR at a few fcst sites. Expect
conds to improve heading into the mid mrng hours as fog/low clouds
dissipate. Elsewhere, mid and high lvl clouds wl cont to dcrs this
mrng as the upper lvl storm system conts movg E of AR. VFR conds
wl prevail acrs the FA thereafter. Light winds this mrng, wl bcm
mainly W/SW at 5 to 10 mph. /44/
&&

.PREV DISCUSSION...(ISSUED 350 AM CST Tue Dec 21 2021)
SHORT TERM...Today Through Wednesday Night

Upper lvl storm system was located just to the SE of AR early this
mrng. Cont to see some returns on radar ovr the ern parts of the FA.
While, most of this precip is not reaching the ground, cannot rule
out some very light rain/few ice pellets thru the predawn hrs
assocd with this feature. Meanwhile, a weak CDFNT was situated to
the NW of AR, roughly along the I-44 corridor. Wl cont to mention
patchy fog/freezing fog thru mid mrng as well.

As the aforementioned upper low conts working further to the east
today, the resulting NWly mid lvl flow wl bring the CDFNT thru much
of the FA tngt into Wed. The bndry is fcst to stall out and
dissipate near the LA border as a weak sfc high slides to the N of
the region. Lack of sig moisture wl result in dry conds with the
FROPA.

After a cold start to the day, a light W/SW sfc flow wl allow for a
nice recovery in temps today with highs generally in the 50s. Lows
tngt wl range fm the mid 20 to mid 30s. A reinforcing shot of cooler
air wl start to advect into the FA fm the N on Wed, with highs
ranging fm the upper 40s to the upper 50s.

The sfc high wl quickly move to the E Wed ngt, with a light S/SE
wind flow returning to close out the PD. This wl be the start of
another moderating trend that wl cont beyond this fcst PD.

LONG TERM...Thursday Through Monday

Not much to add regarding the long term fcst at this point, if
you're not a fan of cold wx, then you're in luck, and this
discussion is for you...On the other hand, if you're a winter wx and
snow lover, look elsewhere friends, no such thing wl be had in the
Natural State this Christmas...

Semantics aside, slightly perturbed H500 flow wl be prevalent over
the CONUS to begin the PD, w/ subtle troughing making its way to the
Ern coast, and low amplitude ridging extending over the Cont Divide.
The polar jet looks to stay further N near the US/Canada border, w/
several perturbations pivoting S/wrd and traversing through the mean
flow, but staying well N of the Srn Cntrl US and Mid-South. Around
our neck of the woods, quasi-zonal flow looks to prevail as the
pattern remains dominated by a prominent upper-lvl high pressure
system located over Nrn Mexico/Srn TX. Given a lack of upper-lvl
forcing and sfc features steering relatively clear of the FA, dry wx
can be expected through the end of the coming weekend.

Of more interest in this fcst, wl be the seasonably warm temps, as
has been advertised through the first and latter half of the month
now. Daily high temps around the region wl lkly stay above normal
through the far end of the fcst PD, particularly as Srly and S/Wrly
flow (at times quite gusty) looks to prevail through most of the
coming week, w/ the occasional remnants of a frnt from Nrn US storm
systems meandering into the state. Fri, Sun, and possibly Mon look
to pose the warmest temperatures, and while the current fcst does
not reflect widespread record warmth, several sites may see readings
climb within reach of daily record values, particularly over Nrn and
Cntrl AR.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&
Hazardous weather outlook, Dec 21, 4:48 AM CST, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
448 AM CST Tue Dec 21 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-221100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
448 AM CST Tue Dec 21 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Where skies have cleared and the mercury has fallen below freezing,
patchy freezing fog will be noted early this morning. Freezing fog
will result in icy road conditions, particularly over more rural
roadways, and most overpasses. Elsewhere, patchy dense fog will
reduce visibilities at times. Drivers should exercise caution on
morning commutes and allot extra time as needed.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

No hazardous weather is expected at this time.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44/232

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 6:29 PM CSTRiver Flood AdvisoryLZKRandolph38 hr
Dec 21, 7:23 AM CSTDense Fog AdvisoryLZKBradley, Calhoun, Clark, Cleveland, Dallas, Drew and 4 more3 hr
Dec 21, 8:16 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence52 hr

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.